Exact solutions of nonlinear fractional differential equations by (G '/G)-expansion method

Bekir A., Guner O.

CHINESE PHYSICS B, vol.22, no.11, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 11
  • Publication Date: 2013
  • Doi Number: 10.1088/1674-1056/22/11/110202
  • Journal Name: CHINESE PHYSICS B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we use the fractional complex transform and the (G'/G)-expansion method to study the nonlinear fractional differential equations and find the exact solutions. The fractional complex transform is proposed to convert a partial fractional differential equation with Jumarie's modified Riemann-Liouville derivative into its ordinary differential equation. It is shown that the considered transform and method are very efficient and powerful in solving wide classes of nonlinear fractional order equations.